# SDR 08FDEA04285

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 21,320 hours, 10,871 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: A104
- Condition: Failed
- Location: Nr 2
- Part time: 16,999 hours, 9,108 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, S
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 30 KTS DUE TO LOSS OF ALL ELECT POWER EXCEPT EMERGENCY   POWER. MULTIPLE PROBLEMS RELATED TO RAIN DRIPPING INTO AVIONICS BAY.  SEE ALSO WRI 25-70-1318 - AFTER REJECTED TO. TAXIED BACK TO BLOCKS & INSPECTED AVIONICS BAY.  FOUND SIGNIFICANT AMOUNT WATER IN AVIONICS BAY. NR 2 IDG  PREVISOULY ON MEL PRIOR TO THIS EVENT.   (A/C LOADED IN HEAVY RAIN. ACFT DRAINED OUT. R&R NR 2 GCU AND ALL ASSOCIATED SYSTEMS   OPERATE NORMAL ON ACFT. MM 24-41-11-4 AND 24-41-00-0.
